Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is it indicative of overdose of Klonopin, Alprazolam or opiates to have white foam at mouth after death?

Hi , I am a paramedic. Last night I went to a confirmation of death of a female in her 50s in the inner city. She was found clothed in bed, cold to touch , rigor, pooling of blood posterior. Pulpits fixed and dilated. She had white foam at the mouth, which I have seen before in overdose of klonopin , alprazolam , and all the opiates. Is this a possibly ? Is it indictitive of OD to have white foam post expiration? Tks, Street medic
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Overdose of klonopin is not the reason for the white foam in the mouth. The discontinuation of prolonged use of klonopin may cause the person to have seizure like activity which is probably the reason the dead body was having foaming in the mouth. I certainly would check with the doctor who declared the death and the one the performed the post mortem if the patient in fact was having a history of seizures as well.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor